Alert archive / Wisconsin / Small Craft Advisories in 2021

Small Craft Advisory 95, NWS Green Bay, WI

December 6, 2021

NWS Green Bay, WI issued this small craft advisory at Dec 6, 2021, 5:54 PM CST. It took effect at Dec 6, 2021, 6:00 PM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 6, 2021, 5:54 PM CST (23:54 UTC)
In effect from
Dec 6, 2021, 6:00 PM CST
Expired
Dec 7, 2021, 12:00 AM CST
In force
6 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

521 
WHUS73 KGRB 062354
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
554 PM CST Mon Dec 6 2021

LMZ521-522-541>543-070600-
/O.EXP.KGRB.GL.W.0013.000000T0000Z-211207T0000Z/
/O.NEW.KGRB.SC.Y.0095.211207T0000Z-211207T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
554 PM CST Mon Dec 6 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...GALE WARNING WILL EXPIRE AT 6 PM CST THIS EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and
  waves 3 to 5 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan, and Central and Southern Bay of Green Bay.

* WHEN...Until midnight CST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AK
1 follow-up statement
172 
WHUS73 KGRB 070303
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
903 PM CST Mon Dec 6 2021

LMZ521-522-541>543-070600-
/O.CON.KGRB.SC.Y.0095.000000T0000Z-211207T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
903 PM CST Mon Dec 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  waves 3 to 5 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan, and Central and Southern Bay of Green Bay.

* WHEN...Until midnight CST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 5:44 PM CST, 10 minutes earlier.

Area forecast discussion, Dec 6, 5:44 PM CST, 10 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
544 PM CST Mon Dec 6 2021

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Tuesday
Issued at 231 PM CST Mon Dec 6 2021

Temperatures continue to fall this afternoon arctic moves in from
the west. Temperatures were in the single digits across the
north to the lower to middle 20s along the lakeshore.

A winter weather advisory will remain in effect for the northern
counties until 5 pm. Winds are subsiding, thus the risk of blowing
and drifting snow will continue diminish as the afternoon
progresses. The wind advisory for the Fox Valley and lakeshore
expires at 4 pm as winds this region are gradually diminishing.

For tonight, the coldest air of the season is expected. Lows
across the north will fall to around 10 below zero with wind
chill readings down to near 20 below zero at times. Lows across
the east will be from zero to 5 above. Clouds will increase late
tonight, thus temperatures could rise a few degrees after
midnight.

On Tuesday, the next system will bring a chance of light snow
during the afternoon. Precipitation amounts will be on the light,
but best lift in the layer could bring up to an inch of snow
across central Wisconsin during the afternoon.

.LONG TERM...Tuesday Night Through Monday
Issued at 231 PM CST Mon Dec 6 2021

Snow showers will be ongoing Tuesday night as a fast moving
shortwave tracks through the western Great Lakes region, quickly
ending later Tuesday night as the shortwave quickly moves east of
the area. Given the limited moisture and fast movement of this
feature, only a few tenths of an inch of snow is anticipated from
this feature.

A weak ridge of high pressure will then keep the weather dry on
Wednesday and Wednesday night as temperatures stay a few degrees
below normal.

Another low pressure system will track through the western Great
Lakes region during the day on Thursday. This system will have a
bit more moisture associated with it; however, temperatures during
the day are expected to warm into the middle to upper 30s across
central and east-central Wisconsin. Snowfall amounts from this
system could be an inch or two, mainly across northern Wisconsin,
with a few tenths of an inch possible across central and east-
central Wisconsin before rain mixes in.

A significant low pressure system looks to impact the western
Great Lakes region in the Friday to Friday night time frame as a
Colorado low tracks through the southwestern Great Lakes. Recent
model runs bring a good portion of the southeastern cwa into the
warm sector of this system, with a swath of snow across north-
central Wisconsin as the low tracks through southern Wisconsin.
Despite this recent model trend it would not take a significant
change in the track of the low further south to bring the swath of
snow into central and east-central Wisconsin or to the north and
miss much of the area entirely. Therefore, while this low pressure
system will certainly bear watching, it is too early to forecast
snowfall amounts as the track has changed quite a bit from day to
day.

High pressure will then build in for the weekend and into next
Monday, which is expected to keep the region dry behind the
departing low pressure system Friday night.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 543 PM CST Mon Dec 6 2021

Lake effect clouds with ceilings of 2500 to 3500 feet downwind of
Lake Superior and Green Bay will slowly dissipate tonight. Middle
clouds will increase Tuesday as an upper level disturbance moves
across the area. Light snow and MVFR conditions are possible at
AUW/CWA/ISW/STE/MFI towards evening.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Eckberg
LONG TERM......Kurimski
AVIATION.......RDM
Hazardous weather outlook, Dec 6, 2:18 PM CST, 3 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
218 PM CST Mon Dec 6 2021

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
218 PM CST Mon Dec 6 2021

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

The coldest air of the season is expected tonight. Wind chill
readings at times could drop to near 20 below zero for a few
hours.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Light snow could produce hazardous travel conditions Tuesday
afternoon and night, and again on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-072030-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
218 PM CST Mon Dec 6 2021

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

The probability of widespread hazardous weather is low.

Eckberg/Kurimski

In the hours before

Local storm report, Dec 6, 12:49 PM CST, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
1249 PM CST MON DEC 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     SNOW             3 SW RHINELANDER        45.60N 89.45W
12/06/2021  M10.0 INCH       ONEIDA             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION RHIW3 RHINELANDER 2
            SW.

0700 AM     SNOW             HEAFFORD JUNCTION       45.54N 89.71W
12/06/2021  M10.0 INCH       LINCOLN            WI   COCORAHS

            COCORAHS STATION WI-LN-6 TOMAHAWK 4.6 N.

0904 PM     SNOW             MARINETTE               45.09N 87.61W
12/05/2021  E10.0 INCH       MARINETTE          WI   PUBLIC

0901 PM     SNOW             WOODBORO                45.59N 89.55W
12/05/2021  M10.0 INCH       ONEIDA             WI   PUBLIC

0600 AM     HEAVY SNOW       PRESQUE ISLE            46.25N 89.73W
12/06/2021  M9.8 INCH        VILAS              WI   CO-OP OBSERVER

0700 AM     SNOW             1 SE HAZELHURST         45.78N 89.70W
12/06/2021  M9.4 INCH        ONEIDA             WI   PUBLIC

0700 AM     SNOW             1 SSE HAZELHURST        45.78N 89.70W
12/06/2021  M9.4 INCH        ONEIDA             WI   COCORAHS

            COCORAHS STATION WI-ON-8 HAZELHURST 2.1 SSE.

0600 AM     SNOW             5 ENE RHINELANDER       45.65N 89.31W
12/06/2021  M9.2 INCH        ONEIDA             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION RHLW3 RHINELANDER 4
            NE.

0730 AM     SNOW             7 ENE PESHTIGO          45.10N 87.62W
12/06/2021  M9.0 INCH        MARINETTE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION MRIW3 MENOMINEE 1.6
            S.

0700 AM     SNOW             1 NNW SPREAD EAGLE      45.89N 88.14W
12/06/2021  M9.0 INCH        FLORENCE           WI   COCORAHS

            COCORAHS STATION WI-FL-4 SPREAD EAGLE 1 NW.

0600 AM     SNOW             2 ESE ATHELSTANE        45.42N 88.06W
12/06/2021  M9.0 INCH        MARINETTE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION ASTW3 ATHELSTANE 1.6
            E.

0745 AM     SNOW             1 NW ARGONNE            45.67N 88.90W
12/06/2021  M8.3 INCH        FOREST             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION AGNW3 ARGONNE 1.5 NW.

0700 AM     SNOW             FLORENCE                45.93N 88.26W
12/06/2021  M8.1 INCH        FLORENCE           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION FLNW3 FLORENCE.

0800 AM     SNOW             2 NNW WAUSAUKEE         45.38N 87.96W
12/06/2021  M8.0 INCH        MARINETTE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION WSKW3 WAUSAUKEE 1.6
            NW.

0700 AM     SNOW             2 ENE ELLISON BAY       45.26N 87.03W
12/06/2021  M8.0 INCH        DOOR               WI   COCORAHS

            COCORAHS STATION WI-DR-5 ELLISON BAY 1 ENE.

0700 AM     SNOW             TOMAHAWK                45.46N 89.73W
12/06/2021  M8.0 INCH        LINCOLN            WI   COCORAHS

            COCORAHS STATION WI-LN-7 TOMAHAWK 1.2 SSW.

0846 PM     SNOW             OCONTO FALLS            44.88N 88.20W
12/05/2021  M8.0 INCH        OCONTO             WI   PUBLIC

0117 PM     HEAVY SNOW       8 S LAKE TOMAHAWK       45.69N 89.59W
12/05/2021  M8.0 INCH        ONEIDA             WI   POST OFFICE

            VIA SOCIAL MEDIA.

0800 AM     SNOW             1 SE WHITE LAKE         45.15N 88.74W
12/06/2021  M7.9 INCH        LANGLADE           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION WLKW3 WHITE LAKE 1.4
            SE.

0638 AM     HEAVY SNOW       RHINELANDER             45.63N 89.41W
12/06/2021  M7.9 INCH        ONEIDA             WI   CO-OP OBSERVER

            STORM TOTAL. 0.1 INCHES SINCE MIDNIGHT.
            MEASURED AT WJFW RHINELANDER.

1030 PM     SNOW             1 S RHINELANDER         45.62N 89.41W
12/05/2021  M7.8 INCH        ONEIDA             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION RHRW3 RHINELANDER.

0113 PM     HEAVY SNOW       ARMSTRONG CREEK         45.65N 88.44W
12/05/2021  M7.7 INCH        FOREST             WI   PUBLIC

            UPDATED SNOWFALL.

0700 AM     SNOW             2 SSE SHAWANO LAKE      44.78N 88.49W
12/06/2021  M7.5 INCH        SHAWANO            WI   COCORAHS

            COCORAHS STATION WI-SW-6 BONDUEL 3.3 NW.

0700 AM     SNOW             2 N SISTER BAY          45.20N 87.11W
12/06/2021  M7.5 INCH        DOOR               WI   COCORAHS

            COCORAHS STATION WI-DR-6 SISTER BAY 1 N.

0730 AM     SNOW             1 SE PESHTIGO           45.03N 87.74W
12/06/2021  M7.4 INCH        MARINETTE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION PSHW3 PESHTIGO 1 S.

0500 AM     SNOW             SUMMIT LAKE             45.38N 89.19W
12/06/2021  M7.4 INCH        LANGLADE           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION SULW3 SUMMIT LAKE.

0800 AM     SNOW             2 E MOLE LAKE           45.48N 88.97W
12/06/2021  M7.0 INCH        FOREST             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION MOLW3 MOLE LAKE 1.7
            E.

0450 PM     SNOW             6 S CRANDON             45.47N 88.90W
12/05/2021  M7.0 INCH        FOREST             WI   PUBLIC

0113 PM     HEAVY SNOW       IRMA                    45.34N 89.66W
12/05/2021  M7.0 INCH        LINCOLN            WI   PUBLIC

            UPDATED SNOWFALL.

0705 AM     SNOW             10 NE BOULDER JUNCTION  46.19N 89.46W
12/06/2021  M6.9 INCH        VILAS              WI   COCORAHS

            COCORAHS STATION WI-VL-9 BOULDER JUNCTION 9
            ENE.

0700 AM     SNOW             1 NW SAINT GERMAIN      45.92N 89.49W
12/06/2021  M6.9 INCH        VILAS              WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION STGW3 ST GERMAIN 0.6
            NW.

0600 AM     SNOW             1 SE WILLOW RESERVOIR   45.70N 89.83W
12/06/2021  M6.8 INCH        ONEIDA             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION WILW3 WILLOW.

0700 AM     SNOW             1 ENE BRADLEY           45.54N 89.73W
12/06/2021  M6.7 INCH        LINCOLN            WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION TAKW3 BRADLEY 1.0 NE.

0500 AM     SNOW             1 NE MOON               44.77N 89.77W
12/06/2021  M6.6 INCH        MARATHON           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION EPTW3 MOON 1 E.

0800 AM     SNOW             2 SW SHAWANO            44.76N 88.62W
12/06/2021  M6.5 INCH        SHAWANO            WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION SHHW3 SHAWANO 2 SSW.

0700 AM     SNOW             4 ESE CALDRON FALLS RES 45.36N 88.19W
12/06/2021  M6.5 INCH        MARINETTE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION CRVW3 ATHELSTANE 6
            SW.

0700 AM     SNOW             4 ESE CALDRON FALLS RES 45.36N 88.19W
12/06/2021  M6.5 INCH        MARINETTE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION CRVW3 ATHELSTANE 6
            SW.

0445 PM     SNOW             8 W GILLETT             44.90N 88.47W
12/05/2021  M6.5 INCH        OCONTO             WI   PUBLIC

            AT BERRY LAKE.

0815 AM     SNOW             FISH CREEK              45.12N 87.23W
12/06/2021  M6.3 INCH        DOOR               WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION FISW3 FISH CREEK 1 E
            WWTP.

0530 AM     HEAVY SNOW       3 SE PELLA              44.70N 88.76W
12/06/2021  M6.3 INCH        SHAWANO            WI   CO-OP OBSERVER

0800 AM     SNOW             1 NNW SPLIT ROCK        44.72N 89.02W
12/06/2021  M6.0 INCH        SHAWANO            WI   COCORAHS

            COCORAHS STATION WI-SW-3 SPLIT ROCK 1 NNW.

0700 AM     SNOW             4 NE BAILEYS HARBOR     45.09N 87.07W
12/06/2021  M6.0 INCH        DOOR               WI   COCORAHS

            COCORAHS STATION WI-DR-11 BAILEYS HARBOR 3
            ENE.

0600 AM     SNOW             1 SSE WASHINGTON ISLAND 45.36N 86.89W
12/06/2021  M5.9 INCH        DOOR               WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION WASW3 WASHINGTON
            ISLAND.

0700 AM     SNOW             1 NNW PULCIFER          44.85N 88.35W
12/06/2021  M5.8 INCH        SHAWANO            WI   COCORAHS

            COCORAHS STATION WI-SW-1 CECIL 5.6 ENE.

0600 AM     HEAVY SNOW       WASHINGTON ISLAND       45.38N 86.90W
12/06/2021  M5.8 INCH        DOOR               WI   CO-OP OBSERVER

1041 PM     HEAVY SNOW       TIGERTON                44.73N 89.05W
12/05/2021  M5.8 INCH        SHAWANO            WI   PUBLIC

            REPORT COURTESY WFRV-TV.

0259 PM     SNOW             ANTIGO                  45.15N 89.15W
12/05/2021  M5.8 INCH        LANGLADE           WI   TRAINED SPOTTER

            STILL SNOWING LIGHTLY.

0117 PM     HEAVY SNOW       S MARINETTE             45.09N 87.61W
12/05/2021  M5.8 INCH        MARINETTE          WI   PUBLIC

            VIA SOCIAL MEDIA.

0700 AM     SNOW             2 WSW MOSINEE           44.77N 89.73W
12/06/2021  M5.6 INCH        MARATHON           WI   COCORAHS

            COCORAHS STATION WI-MT-14 MOSINEE 2 W.

0600 AM     SNOW             1 N PULASKI             44.68N 88.23W
12/06/2021  M5.6 INCH        OCONTO             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION PULW3 PULASKI - WWTP.

0630 AM     SNOW             2 WSW WOODRUFF          45.89N 89.73W
12/06/2021  M5.5 INCH        ONEIDA             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION MQRW3 MINOCQUA.

1050 PM     SNOW             1 SSE WAUSAU            44.95N 89.62W
12/05/2021  M5.5 INCH        MARATHON           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION SAUW3 WAUSAU WSAW TV.

0400 PM     SNOW             WAUSAU                  44.96N 89.63W
12/05/2021  M5.5 INCH        MARATHON           WI   BROADCAST MEDIA

            REPORT FROM WSAW-TV.

0315 PM     HEAVY SNOW       1 S SHAWANO             44.76N 88.59W
12/05/2021  M5.5 INCH        SHAWANO            WI   TRAINED SPOTTER

            WET, HEAVY SNOW. LIGHT SNOW WAS STILL
            FALLING AT THE TIME OF REPORT.

0300 PM     SNOW             1 SSE EVERGREEN         44.82N 89.63W
12/05/2021  M5.5 INCH        MARATHON           WI   TRAINED SPOTTER

0555 PM     SNOW             ASHWAUBENON             44.46N 88.08W
12/05/2021  M5.4 INCH        BROWN              WI   OFFICIAL NWS OBS

            STORM TOTAL. LIGHT SNOW STILL FALLING.

0420 PM     SNOW             WESTON                  44.90N 89.57W
12/05/2021  M5.4 INCH        MARATHON           WI   PUBLIC

0707 PM     SNOW             CLINTONVILLE            44.61N 88.75W
12/05/2021  M5.3 INCH        WAUPACA            WI   TRAINED SPOTTER

0700 AM     SNOW             2 NE WESTON             44.92N 89.54W
12/06/2021  M5.2 INCH        MARATHON           WI   COCORAHS

            COCORAHS STATION WI-MT-1 WESTON 1 NE.

0930 AM     SNOW             1 NNW SHIOCTON          44.44N 88.58W
12/06/2021  M5.1 INCH        OUTAGAMIE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION SHIW3 SHIOCTON 0.6
            NW.

0814 PM     SNOW             7 E KNOWLTON            44.71N 89.54W
12/05/2021  M5.1 INCH        MARATHON           WI   TRAINED SPOTTER

0730 AM     SNOW             3 SW INSTITUTE          44.87N 87.33W
12/06/2021  M5.0 INCH        DOOR               WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION SBEW3 STURGEON BAY
            EXP FARM.

0500 AM     SNOW             1 E MOON                44.76N 89.76W
12/06/2021  M5.0 INCH        MARATHON           WI   CO-OP OBSERVER

0745 AM     SNOW             6 N RHINELANDER         45.71N 89.42W
12/06/2021  M4.6 INCH        ONEIDA             WI   COCORAHS

            COCORAHS STATION WI-ON-6 RHINELANDER 5 N.

0639 AM     SNOW             2 NNW STRATFORD         44.82N 90.09W
12/06/2021  M4.6 INCH        MARATHON           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION STRW3 STRATFORD 1 NW.

0800 AM     SNOW             1 NE DENMARK            44.35N 87.81W
12/06/2021  M4.4 INCH        BROWN              WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION DENW3 DENMARK WWTP.

0630 AM     SNOW             1 NE WAUSAU             44.97N 89.61W
12/06/2021  M4.4 INCH        MARATHON           WI   COCORAHS

            COCORAHS STATION WI-MT-4 WAUSAU 1 ENE.

0601 AM     SNOW             2 W WOODRUFF            45.90N 89.73W
12/06/2021  M4.4 INCH        VILAS              WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION AVTW3 ARBOR
            VITAE-JOHNSON LAKE.

0700 AM     SNOW             1 NNE BOULDER JUNCTION  46.13N 89.62W
12/06/2021  M4.3 INCH        VILAS              WI   COCORAHS

            COCORAHS STATION WI-VL-14 BOULDER JUNCTION
            1.4 NE.

0700 AM     SNOW             1 WSW EVERGREEN         44.84N 89.67W
12/06/2021  M4.3 INCH        MARATHON           WI   COCORAHS

            COCORAHS STATION WI-MT-19 EVERGREEN 1.5 WSW.

0600 AM     SNOW             1 N WAUPACA             44.35N 89.06W
12/06/2021  M4.3 INCH        WAUPACA            WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION WWWW3 WAUPACA 1 E.

0730 AM     SNOW             3 ENE BOWLER            44.87N 88.90W
12/06/2021  M4.2 INCH        SHAWANO            WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION BOWW3
            STOCKBRIDGE-MUNSEE RESERVATION.

0600 AM     SNOW             PULASKI                 44.66N 88.23W
12/06/2021  M4.2 INCH        BROWN              WI   CO-OP OBSERVER

0700 AM     SNOW             2 WSW CLAY BANKS        44.70N 87.40W
12/06/2021  M4.1 INCH        DOOR               WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION FORW3 FORESTVILLE 4
            E.

0800 AM     SNOW             SURING                  45.00N 88.38W
12/06/2021  M4.0 INCH        OCONTO             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION BREW3 SURING.

0730 AM     SNOW             1 NNW HEWITT            44.64N 90.13W
12/06/2021  M4.0 INCH        WOOD               WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION MFDW3 HEWITT 0.8 N.

0724 AM     SNOW             4 N PHELPS              46.12N 89.08W
12/06/2021  M4.0 INCH        VILAS              WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION LVDW3 PHELPS 4.2 N.

0700 AM     SNOW             1 NNW FLINTVILLE        44.66N 88.12W
12/06/2021  M4.0 INCH        BROWN              WI   COCORAHS

            COCORAHS STATION WI-BN-6 SUAMICO 4.4 WNW.

0639 AM     SNOW             1 NW STRATFORD          44.80N 90.09W
12/06/2021  M4.0 INCH        MARATHON           WI   CO-OP OBSERVER

0700 AM     SNOW             3 SSE AMHERST           44.41N 89.26W
12/06/2021  M3.9 INCH        PORTAGE            WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION AMHW3 AMHERST 3 SE.

0601 AM     SNOW             ARBOR VITAE             45.91N 89.65W
12/06/2021  M3.9 INCH        VILAS              WI   CO-OP OBSERVER

0630 AM     SNOW             2 SE NEW LONDON         44.36N 88.72W
12/06/2021  M3.8 INCH        OUTAGAMIE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION NONW3 NEW LONDON 2
            SE.

1200 PM     SNOW             2 N WAUSAU              44.99N 89.63W
12/05/2021  M3.8 INCH        MARATHON           WI   TRAINED SPOTTER

0700 AM     SNOW             1 NNW DANCY             44.70N 89.70W
12/06/2021  M3.7 INCH        MARATHON           WI   COCORAHS

            COCORAHS STATION WI-MT-13 DANCY 1 NNW.

0600 AM     SNOW             7 NNE HAMBURG           45.18N 89.85W
12/06/2021  M3.7 INCH        LINCOLN            WI   COCORAHS

            COCORAHS STATION WI-LN-2 MERRILL 7 W.

0600 AM     SNOW             7 NNE HAMBURG           45.18N 89.85W
12/06/2021  M3.7 INCH        LINCOLN            WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION MLLW3 MERRILL 8 W.

0700 AM     SNOW             1 NW ANGELICA           44.67N 88.31W
12/06/2021  M3.6 INCH        SHAWANO            WI   COCORAHS

            COCORAHS STATION WI-SW-5 PULASKI 3.7 W.

0700 AM     SNOW             1 SW TWO RIVERS         44.14N 87.57W
12/06/2021  M3.5 INCH        MANITOWOC          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION TWOW3 TWO RIVERS.

1235 PM     SNOW             4 N IOLA                44.56N 89.11W
12/05/2021  M3.5 INCH        WAUPACA            WI   TRAINED SPOTTER

            LIGHT SNOW CONTINUES.

0800 AM     SNOW             3 NNW RIB MOUNTAIN STAT 44.96N 89.69W
12/06/2021  M3.1 INCH        MARATHON           WI   COCORAHS

            COCORAHS STATION WI-MT-24 WAUSAU 2.4 W.

0745 AM     SNOW             ROSHOLT                 44.63N 89.31W
12/06/2021  M3.1 INCH        PORTAGE            WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION RSTW3 ROSHOLT.

0442 PM     SNOW             SCANDINAVIA             44.46N 89.13W
12/05/2021  M3.1 INCH        WAUPACA            WI   TRAINED SPOTTER

            STILL SNOWING.

0800 AM     SNOW             1 E MERRILL             45.18N 89.66W
12/06/2021  M3.0 INCH        LINCOLN            WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION RRLW3 0.9 E MERRILL.

0700 AM     SNOW             2 W RUDOLPH             44.50N 89.84W
12/06/2021  M3.0 INCH        WOOD               WI   COCORAHS

            COCORAHS STATION WI-WD-20 RUDOLPH 2.1 W.

0600 AM     SNOW             1 E WAUPACA             44.34N 89.04W
12/06/2021  M3.0 INCH        WAUPACA            WI   CO-OP OBSERVER

0700 AM     SNOW             1 N NEW LONDON          44.39N 88.75W
12/06/2021  M2.7 INCH        WAUPACA            WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION NLDW3 NEW LONDON -
            WWTP.

0500 AM     SNOW             1 W KAUKAUNA            44.26N 88.29W
12/06/2021  M2.7 INCH        OUTAGAMIE          WI   COCORAHS

            COCORAHS STATION WI-OG-12 KAUKAUNA 1 W.

0700 AM     SNOW             KEWAUNEE                44.46N 87.50W
12/06/2021  M2.4 INCH        KEWAUNEE           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION KKKW3 KEWAUNEE.

0700 AM     SNOW             KEWAUNEE                44.46N 87.50W
12/06/2021  M2.4 INCH        KEWAUNEE           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION KKKW3 KEWAUNEE.

0500 AM     SNOW             2 WNW APPLETON          44.28N 88.44W
12/06/2021  M2.4 INCH        OUTAGAMIE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION APPW3 APPLETON.

0748 PM     SNOW             PLOVER                  44.45N 89.53W
12/05/2021  M2.4 INCH        PORTAGE            WI   TRAINED SPOTTER

            MIXED WITH FREEZING RAIN.

0730 AM     SNOW             1 W STEVENS POINT       44.51N 89.59W
12/06/2021  M2.2 INCH        PORTAGE            WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION STPW3 STEVENS POINT.

0500 AM     SNOW             2 NNE RUDOLPH           44.53N 89.79W
12/06/2021  M2.2 INCH        PORTAGE            WI   COCORAHS

            COCORAHS STATION WI-PT-8 RUDOLPH 1 NNE.

0700 AM     SNOW             2 SSW WHITING           44.46N 89.58W
12/06/2021  M2.1 INCH        PORTAGE            WI   COCORAHS

            COCORAHS STATION WI-PT-11 PLOVER 1.8 W.

0700 AM     SNOW             2 ENE PLOVER            44.46N 89.50W
12/06/2021  M2.0 INCH        PORTAGE            WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION PVRW3 PLOVER 2 E.

0700 AM     SNOW             3 W SAINT NAZIANZ       44.00N 87.96W
12/06/2021  M2.0 INCH        MANITOWOC          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION NAZW3 ST. NAZIANZ 2
            W.

0700 AM     SNOW             1 SW NEENAH             44.17N 88.45W
12/06/2021  M1.9 INCH        WINNEBAGO          WI   COCORAHS

            COCORAHS STATION WI-WN-9 NEENAH 1.1 ENE.

0700 AM     SNOW             3 NNW SAINT NAZIANZ     44.04N 87.94W
12/06/2021  M1.8 INCH        MANITOWOC          WI   COCORAHS

            COCORAHS STATION WI-MC-15 VALDERS 3.3 WSW.

0800 AM     SNOW             3 NNW RIB MOUNTAIN STAT 44.96N 89.69W
12/06/2021  M1.5 INCH        MARATHON           WI   COCORAHS

            COCORAHS STATION WI-MT-24 WAUSAU 2.4 W.

0700 AM     SNOW             2 E MILLHOME            43.90N 87.91W
12/06/2021  M1.5 INCH        MANITOWOC          WI   COCORAHS

            COCORAHS STATION WI-MC-5 MILLHOME 2 E.

1141 AM     SNOW             S PLOVER                44.45N 89.53W
12/05/2021  M1.4 INCH        PORTAGE            WI   CO-OP OBSERVER

            SWITCH OVER TO FREEZING RAIN IN THE LAST 1/2
            HOUR.

0730 AM     SNOW             3 E PORT EDWARDS        44.34N 89.78W
12/06/2021  M1.0 INCH        WOOD               WI   COCORAHS

            COCORAHS STATION WI-WD-2 PORT EDWARDS 2 E.

&&
Local storm report, Dec 6, 1:39 PM CST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
139 PM CST MON DEC 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     NON-TSTM WND GST 2 ENE GILLS ROCK        45.29N 86.98W
12/06/2021  M48 MPH          LMZ541             WI   MESONET

            MESONET STATION NPDW3 1 ENE GILLS ROCK.

0750 AM     NON-TSTM WND GST 1 E BAKERVILLE          44.63N 90.18W
12/06/2021  M47 MPH          WOOD               WI   AWOS

            AWOS STATION KMFI MARSHFIELD AIRPORT.

1141 AM     NON-TSTM WND GST 2 NNW SISTER BAY        45.20N 87.12W
12/06/2021  M47 MPH          DOOR               WI   MESONET

            MESONET STATION AP979 SISTER BAY 1 NNW.

0802 AM     NON-TSTM WND GST 1 S WITTMAN FIELD       43.97N 88.55W
12/06/2021  M46 MPH          WINNEBAGO          WI   ASOS

            ASOS STATION KOSH OSHKOSH AIRPORT.

1010 AM     NON-TSTM WND GST 3 N MANITOWOC           44.12N 87.67W
12/06/2021  M46 MPH          MANITOWOC          WI   AWOS

            AWOS STATION KMTW MANITOWOC AIRPORT.

1108 AM     NON-TSTM WND GST 3 ESE ONEIDA            44.48N 88.13W
12/06/2021  M45 MPH          BROWN              WI   ASOS

            ASOS STATION KGRB GREEN BAY AIRPORT.

1030 AM     NON-TSTM WND GST 1 NE KEWAUNEE           44.47N 87.50W
12/06/2021  M43 MPH          KEWAUNEE           WI   BUOY

            BUOY STATION KWNW3 KEWAUNEE MET, WI.

0934 AM     NON-TSTM WND GST 1 SSE POTAWATOMI STATE  44.85N 87.42W
12/06/2021  M40 MPH          DOOR               WI   AWOS

            AWOS STATION KSUE STURGEON BAY AIRPORT.

1042 AM     NON-TSTM WND GST 9 ENE PESHTIGO          45.10N 87.59W
12/06/2021  M40 MPH          MARINETTE          WI   BUOY

            BUOY STATION MNMM4 MENOMINEE.

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 6, 11:02 AM CSTWinter Weather AdvisoryGRBFlorence, Forest, Langlade, Lincoln, Oneida, Vilas6 hr

Nearby

Small Craft Advisories in Wisconsin, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.